Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 29, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 16, 2017, 9:40 AM CDT. It took effect at Mar 17, 2017, 4:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2017, 9:40 AM CDT (14:40 UTC)
- In effect from
- Mar 17, 2017, 4:00 AM CDT
- Expired
- Mar 17, 2017, 7:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
159 WHUS73 KMKX 161440 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 940 AM CDT THU MAR 16 2017 ...SOUTHERLY WINDS BUILDING HIGH WAVES EARLY FRIDAY MORNING... .SOUTHERLY WINDS WILL BECOME GUSTY OVERNIGHT AS LOW PRESSURE TRACKS INTO ONTARIO CANADA. THE PERSISTENT SOUTH WINDS WILL BUILD HIGH WAVES NORTH OF PORT WASHINGTON LATE TONIGHT THROUGH MID FRIDAY. LMZ643-162245- /O.NEW.KMKX.SC.Y.0029.170317T0900Z-170317T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 940 AM CDT THU MAR 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY. * WINDS: SOUTH 5 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY FRIDAY MORNING * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
5 follow-up statements
769 WHUS73 KMKX 162018 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CDT THU MAR 16 2017 ...SOUTHERLY WINDS BUILDING HIGH WAVES EARLY FRIDAY MORNING... .SOUTHERLY WINDS WILL BECOME GUSTY OVERNIGHT AS LOW PRESSURE TRACKS INTO ONTARIO CANADA. THE PERSISTENT SOUTH WINDS WILL BUILD HIGH WAVES NORTH OF PORT WASHINGTON LATE TONIGHT THROUGH MID FRIDAY. LMZ643-170430- /O.CON.KMKX.SC.Y.0029.170317T0900Z-170317T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 318 PM CDT THU MAR 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY... * WINDS: SOUTH 5 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY FRIDAY MORNING * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRONCE WWW.WEATHER.GOV/MKX
415 WHUS73 KMKX 170159 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 859 PM CDT THU MAR 16 2017 ...SOUTHEAST WINDS BUILDING HIGH WAVES LATER TONIGHT INTO FRIDAY... .SOUTHEAST WINDS WILL BECOME GUSTY OVERNIGHT AS LOW PRESSURE TRACKS INTO ONTARIO CANADA. GUSTS TO 25 KNOTS ARE EXPECTED LATE TONIGHT INTO FRIDAY MORNING. THE PERSISTENT ONSHORE WINDS WILL CAUSE HIGH WAVES AS WELL. THE WINDS AND WAVES WILL DIMINISH LATER FRIDAY AFTER A WEAK COLD FRONT CAUSES THE WINDS TO BECOME MORE WESTERLY. LMZ644>646-171000- /O.EXA.KMKX.SC.Y.0029.170317T0900Z-170317T1800Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 859 PM CDT THU MAR 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY. * WINDS: SOUTHEAST 10 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT AND FRIDAY MORNING * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-171000- /O.CON.KMKX.SC.Y.0029.170317T0900Z-170317T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- 859 PM CDT THU MAR 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY... * WINDS: SOUTHEAST 10 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY FRIDAY MORNING * WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET LATE TONIGHT AND EARLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
640 WHUS73 KMKX 170822 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 AM CDT FRI MAR 17 2017 ...GUSTY SOUTHEAST WINDS TODAY WILL BUILD LARGER WAVES... .SOUTHEAST WINDS AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE WILL BUILD LARGE WAVES THROUGH THE AFTERNOON. GUSTS TO NEAR 30 KNOTS ARE EXPECTED THIS MORNING...DIMINISHING THIS AFTERNOON. THE WINDS AND WAVES WILL DIMINISH BY EVENING AFTER A WEAK COLD FRONT PASSAGE CAUSES THE WINDS TO BECOME MORE WESTERLY. THOSE WINDS WILL THEN PICK UP TO SMALL CRAFT ADVISORY LEVELS AFTER MIDNIGHT TONIGHT AND CONTINUE INTO EARLY SATURDAY AFTERNOON. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THOSE CONDITIONS. LMZ644>646-171630- /O.EXT.KMKX.SC.Y.0029.170317T0900Z-170317T2000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 322 AM CDT FRI MAR 17 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY THIS MORNING. * WAVES: BUILDING TO 3 TO 5 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-171630- /O.EXT.KMKX.SC.Y.0029.170317T0900Z-170318T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 322 AM CDT FRI MAR 17 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS EARLY THIS MORNING. * WAVES: BUILDING TO 4 TO 6 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
494 WHUS73 KMKX 171412 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 912 AM CDT FRI MAR 17 2017 ...GUSTY SOUTHEAST WINDS TODAY WILL BUILD LARGER WAVES... .SOUTHEAST WINDS AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE WILL BUILD LARGE WAVES THROUGH THE AFTERNOON. GUSTS TO 25 KNOTS ARE EXPECTED THIS MORNING...DIMINISHING THIS AFTERNOON. THE WINDS AND WAVES WILL DIMINISH BY EVENING AFTER A WEAK COLD FRONT PASSAGE CAUSES THE WINDS TO BECOME MORE WESTERLY. THOSE WINDS WILL THEN PICK UP TO SMALL CRAFT ADVISORY LEVELS AFTER MIDNIGHT TONIGHT AND CONTINUE INTO EARLY SATURDAY AFTERNOON. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THOSE CONDITIONS. LMZ644>646-172000- /O.CON.KMKX.SC.Y.0029.000000T0000Z-170317T2000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 912 AM CDT FRI MAR 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... * WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY THIS MORNING. * WAVES: BUILDING TO 3 TO 5 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-172215- /O.CON.KMKX.SC.Y.0029.000000T0000Z-170318T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 912 AM CDT FRI MAR 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS MORNING. * WAVES: BUILDING TO 4 TO 6 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
799 WHUS73 KMKX 172004 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 PM CDT FRI MAR 17 2017 ...GUSTY SOUTH WINDS AND HIGHER WAVES LINGER... .SOUTH WINDS AHEAD OF AN APPROACHING TROUGH OF LOW PRESSURE WILL LINGER UNTIL EARLY THIS EVENING. HIGH WAVES WILL ACCOMPANY THESE WINDS. THE WINDS AND WAVES WILL DIMINISH BY EVENING AFTER A WEAK COLD FRONT PASSAGE CAUSES THE WINDS TO BECOME MORE WESTERLY. THOSE WINDS WILL THEN PICK UP TO SMALL CRAFT ADVISORY LEVELS AFTER MIDNIGHT TONIGHT AND CONTINUE INTO EARLY SATURDAY AFTERNOON. ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THOSE CONDITIONS. LMZ644>646-172115- /O.EXP.KMKX.SC.Y.0029.000000T0000Z-170317T2000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 PM CDT FRI MAR 17 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LMZ643-180000- /O.CON.KMKX.SC.Y.0029.000000T0000Z-170318T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 304 PM CDT FRI MAR 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 6:07 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Mar 16, 6:07 AM CDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 607 AM CDT Thu Mar 16 2017 .UPDATE... The forecast remains on track. Abundant sunshine this morning will allow temps to climb quickly into the 30s with readings hitting 40 west of Madison. Clouds increase later this afternoon with precipitation arriving this evening. See the previous discussion for details which remain unchanged. && .AVIATION(12Z TAFS)... A high pressure ridge centered over Wisconsin at the start of the TAF period this morning will slide southeast by this afternoon. This will allow a trough of low pressure out west to approach and eventually move through the state late tonight into Friday morning. VFR conditions under clear skies will start the TAF period with increasing high clouds spreading west to east beginning late this afternoon. Eventually, CIGS will lower to MVFR then IFR between about 06z and 12z Friday. Precipitation will develop across the area by mid evening over south central areas and toward midnight in the southeast. It should start out as a wintry mix around Madison and light snow in the Milwaukee area. There is a chance of freezing rain. Warmer air pushing into the western Great Lakes will transition the mix over to all rain in the Madison area by or shortly after midnight. The light snow in the southeast will change to a wintry mix then all light rain late tonight into Friday morning. Any snow accumulations will likely be less than an inch with ice accums look to be less than .02". && .PREV DISCUSSION... (Issued 328 AM CDT Thu Mar 16 2017) TODAY...Forecast Confidence Is High. A surface high pressure ridge centered over the forecast area this morning will slowly drift off to the southeast today, while the next low pressure trough approaches from the west. Lots of sunshine today with temps warming into the mid 30s to around 40. An improvement from the past few days, but still about 5 degrees below normal. We may see some clouds increase west of Madison late this afternoon, as the trough approaches. TONIGHT INTO FRIDAY MORNING...Forecast Confidence Is High. A mid level short wave now riding the U.S./Canadian border after kicking out of the Pacific Northwest will take a dive southeast toward the western Great Lakes late tonight. We start to see the influence of the leading PVA later this evening. A split upper level jet with a north/south segment to our east will combine with an east/west oriented segment poking in from the west to give us the opportunity for a period of jet coupling in the favorable ageostrophic circulations of both jets. This happens around midnight tonight. In addition, the low level h8 jet increases and provides rather strong warm and moist air advection into the area. Isentropically, this all results in rapid column saturation within the best deep frontogenetic region ahead of the sfc trough tonight. West of Madison will see the least amount of precip, as the best saturation occurs to the east of there. That puts our eastern forecast area into best area for precip. The next concern is precip type. Surface temps will bottom out around mid evening, especially across the east where skies will be initially partly cloudy with light winds. Warm advection then kicks in, but will struggle to scour out the cold air in the east, likely just going up and over the cold air initially. As the precip moves in, develops overhead, temps may be warm enough west of Madison to keep it mainly as rain. The cold temps in the east would likely cause the precip to start as light snow. It would then transition over to a wintry mix, including freezing rain and sleet, as we see a warm layer aloft increase and eventually lose saturation in the dendrite region. The east will transition over to all rain rather quickly Friday morning, hanging on a bit longer up toward Sheboygan and Fond du Lac. It's complex, but at least it's a fast mover and temps will warm rapidly, especially toward the morning rush hour. Will hold off on any advisories at this point, as the total precip is not that impressive. Will let the day crew take another look at it and make the final call. FRIDAY AFTERNOON THROUGH SATURDAY NIGHT...Forecast Confidence Is Medium. NAM/GFS/Canadian models are in good agreement with the cold front moving east of the area Friday. The ECMWF remains slower with its frontal passage. Continued to go with the NAM/GFS/Canadian solutions with the frontal timing. Cold air advection behind the front will help end the rain from west to east by early afternoon. A potent 500 mb trough slides southeast across the region later Friday into Friday night. There is pretty good differential cyclonic vorticity advection with this feature. Area forecast soundings are showing some steep low level lapse rates with fairly moist low levels. This should bring low clouds into the area. There is some chance for light rain showers or snow showers developing, given the upward vertical motion and moist low levels. Added small PoPs in the far northeast counties later Friday night for now, but it may need to be expanded over more of the area for more of Friday afternoon and night. Brisk west northwest winds should continue to bring colder air into the area. A 500 mb ridge then works eastward into the region for Saturday into Saturday night. High pressure at the surface slides southeast through the region during this time. This should bring quiet weather to the area, with partly cloudy skies. Winds will weaken with the high passing through the area. Temperatures should reach the lower 40s Saturday, with middle 20s Saturday night. SUNDAY THROUGH WEDNESDAY...Forecast Confidence Is Medium. Models are in decent agreement with showing warm air advection returning to the area Sunday into early Monday. Then then bring a cold front eastward through the region Sunday night into Monday morning. There looks to be enough upward vertical motion during this time from frontogenesis response and a passing 500 mb vorticity maximum to bring chances for light rain Sunday night. Some light snow may mix in later Sunday night, as temperatures drop. Highs in the middle 40s to lower to middle 50s are forecast for Sunday and Monday. 500 mb flow remains west northwest Monday night into Wednesday. At the surface, strong cold air advection develops over the region, as high pressure moves southeast toward the region. It looks fairly dry during this period, with temperatures remaining somewhat cool. AVIATION(06Z TAFS)... VFR conditions to continue through Thursday. Area of MVFR stratocumulus continues to drift slowly ewd over MN/IA but is showing some signs of decreasing. May get as close as WI border but still expect this area of clouds to decrease through the late night and early morning. MARINE... Low pressure is expected to strengthen over the Great Lakes Friday night. Southerly winds ahead of this system may produce a few wind gusts to 25 knots late tonight into Friday morning. Then westerly winds will likely reach Small Craft Advisory conditions Friday night through Saturday, on the back side of the low. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Davis Today/Tonight and Aviation/Marine...Davis Friday THROUGH Wednesday...Wood
Hazardous weather outlook, Mar 16, 3:47 AM CDT, 5 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 347 AM CDT Thu Mar 16 2017 WIZ046-047-051-052-056>060-062>072-170900- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 347 AM CDT Thu Mar 16 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight A period of wintry precipitation is possible tonight, perhaps lingering into the morning rush on Friday. Snow, sleet, and freezing rain are possible, before all precipitation transitions to rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. LMZ643>646-170900- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 347 AM CDT Thu Mar 16 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Brisk northwest winds will likely reach Small Craft Advisory levels Friday night into Saturday. Wood www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.